# SDR SWAA2012122710915

- Difficulty date: December 20, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 8,430 hours, 5,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT STRIP FLOOR LIGHT BROKEN.  RE-INSTALLED EMERGENCY EXIT LIGHT COVER AT ROW 1, OK FOR SERVICE.  LIGHT OPS CHECK GOOD REF 33-51-12.
